Journal d’Analyse Mathematique

, Volume 55, Issue 1, pp 217–228 | Cite as

On the growth of entire and meromorphic functions of infinite order

  • CHong Ji Dai
  • David Drasin
  • Bao Qin Li
Article

Keywords

Entire Function Meromorphic Function Infinite Order Logarithmic Density Finite Logarithmic Measure 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. Al-Katifi,On the asymptotic values and paths of certain integral and meromorphic functions, Proc. London Math. Soc. (3)16 (1966), 599–634.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    V. F. Azarin,The asymptotic behavior of subharmonic and entire functions, Dokl. Akad. Nauk SSSR229 (1976), 1289–1291.MathSciNetGoogle Scholar
  3. 3.
    W. Bergweiler,Maximum modulus, characteristic and area on the sphere, preprint (1990).Google Scholar
  4. 4.
    C. T. Chuang,Sur la croissance des fonctions, Kexue Tongbao26 (1981), 677–684.Google Scholar
  5. 5.
    W. H. J. Fuchs,Topics in Nevanlinna theory, Proc. of the NRL Conference on Classical Function Theory, 1970.Google Scholar
  6. 6.
    N. V. Govorov,On Paley’s problem, Funkts. Anal. Prilozh.3 (1969), 35–40.MathSciNetGoogle Scholar
  7. 7.
    W. K. Hayman,Meromorphic Functions, Oxford, 1964.Google Scholar
  8. 8.
    W. K. Hayman,Subharmonic Functions, Vol. 2, Academic Press, London, 1989.MATHGoogle Scholar
  9. 9.
    T. Kövari,A gap theorem for entire functions of infinite order, Michigan Math. J.12 (1965), 133–140.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    I. I. Marchenko and A. I. Shcherba,Growth of entire functions, Siberian Math. J. (Engl. Transl.)25 (1984), 598–606.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    R. Nevanlinna,Analytic Functions, Springer, New York, 1974.Google Scholar
  12. 12.
    V. P. Petrenko,The growth of meromorphic functions of finite lower order, Izv. Akad. Nauk SSSR33 (1969), 414–454(in Russian).MATHMathSciNetGoogle Scholar
  13. 13.
    G. Valiron,Sur un theorème de M. Wiman, in: Opuscula Math. A. Wiman dedicata, 1930, pp. 1–12.Google Scholar
  14. 14.
    A. Wahlund,über einen Zusammenhang Zwischen dem Maximalbetrage der ganzen Funktion und seiner unteren grenze nach dem Jensensche Theoreme, Arkiv Math.21A (1929), 1–34.Google Scholar

Copyright information

© Hebrew University of Jerusalem 1990

Authors and Affiliations

  • CHong Ji Dai
    • 1
  • David Drasin
    • 2
  • Bao Qin Li
    • 3
  1. 1.East China Normal UniversityShanghaiP. R. China
  2. 2.Purdue UniversityWest LafayetteUSA
  3. 3.University of MarylandCollege ParkUSA

Personalised recommendations